(Canyon Country, Ca, USA)
Hello, I hope some can help me with my question.
I had a full hysterectomy (removal of ovaries, uterus & cervix) 7 wks ago. My doc prescribed Vivelle dot (estradiol usp patch) which I've been on for 6 wks. I recently learned of natural progesterone thru my acupuncturist who referred me to dr. John Lee's book at which point I've been diving into research on the net and I stumbled on your site (thank you for the wealth of information you have provided).
About a week ago I started apple cider vinegar with water for detoxification. I got natural progesterone cream usp from my acupuncturist (ingredients are not as good as Natpro but they aren't too bad). I started the cream 3 days and since then I've been having a bit of incontinence and it always happens at mid day for about an hour. My question is: do you know if the use of natural progesterone cream in combination with the Vivelle patch be causing the slight incontinence?
Very grateful for any information you can share.